# SDR ASOA2013071608659

- Difficulty date: June 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,168 hours, 22,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FROM FS 559+80 AT RBL 9.0.  REMOVED SEAT TRACK IAW 53-01-11-000-802.  INSTALLED NEW SEAT TRACK  IAW REO 601R-53-00-485.
